# SDR DALA2022033002128

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION STRINGER 44 BTW FR 61 TO FR 62 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER A320 SRM 51-72-11 AND 51-42-11. (2176052)
